# SDR AU990940

- Difficulty date: September 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 35BEECH
- Engine: Cont E1858
- Propeller: Beech 215107
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Hook
- Part number: 35815077
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT MAIN LANDING GEAR UPLOCK HOOK CORRODED AND STIFF TO OPERATE.
